# SDR 03FDEA01819

- Difficulty date: October 28, 2003
- Submitted: November 1, 2003
- Operation: Air carrier
- Aircraft: N203FE
- Make and model: Boeing 727-200
- Aircraft serial: 22925
- Aircraft time: 22,703 hours, 14,858 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

ON FINAL FOR LANDING WITH FLAPS 30 AND GEAR DOWN THE NOSEWHEEL GREEN DOWN AND LOCKED ILLUMINATED INTERMITTENTLY CAUSING THE GEAR WARNING HORN TO GIVE A STEADY AURAL WARNING.  A GO-AROUND WAS ACCOMPLISHED AND QRH CHECK LIST WAS RUN.  AFTER RECYCLING, HAD 3 GREEN DOWN AND LOCKED INDICATIONS WITH THE NOSE WHEEL ALIGNMENT STRIP SHOWING DOWN AND LOCKED.  NO FURTHER WARNINGS AFTER RECYCLING GEAR.  INSP NOSE GEAR LOCK INDICATING SWITCHES, FOUND SWITCH D-298 CONNECTOR LOOSE.  TIGHTENED CONNECTOR PLUG AND PERFORMED TEST PER 727-200 AMM 32-61-071-5, OPS CHECK GOOD.
